# SDR FDEA201212094271

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 87,681 hours, 15,372 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE1014098G0910
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAKING NR 6 BRAKE.  R & R HYD BRAKE LINE AND COUPLING, OPS AND LEAK CHECKED GOOD.  REF MM 32-43-21-4 AND SMP.
